# SDR NWAA081805507

- Difficulty date: April 15, 2008
- Submitted: April 29, 2008
- Operation: Air carrier
- Aircraft: N507US
- Make and model: Boeing 757251
- Aircraft serial: 23196
- Aircraft time: 73,784 hours, 30,252 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Condition: Delaminated
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "M" CHECK, FOUND DELAMINATION ON LT HORIZONTAL STABILIZER UPPER SKIN PANEL BETWEEN STA 68 AND STA 107.  REPAIRED PER EA 55-212538.
